Hodych, Joseph P.

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Hodych, Joseph P. and Matzka, J. (2004) Saturation magnetostriction and its low-temperature variation inferred for natural titanomaghemites: implications for internal stress control of coercivity in oceanic basalts. Geophysical Journal International, 157 (3). pp. 1017-1026. ISSN 0956-540X

Hodych, Joseph P. and Buchan, Kenneth L. (1998) Palaeomagnetism of the ca. 440 Ma Cape St Mary's sills of the Avalon Peninsula of Newfoundland: implications for Iapetus Ocean closure. Geophysical Journal International, 135 (1). pp. 155-164. ISSN 0956-540X

Hodych, Joseph P. and Mackay, Robert I. and English, Gerald M. (1998) Low-temperature demagnetization of saturation remanence in magnetite-bearing dolerites of high coercivity. Geophysical Journal International, 132 (2). pp. 401-411. ISSN 0956-540X

Hodych, Joseph P. and Buchan, Kenneth L. (1994) Reply to comment by Stamatakos et al. on ‘Early Silurian palaeolatitude of the Springdale Group redbeds of central Newfoundland: a palaeomagnetic determination with a remanence anisotropy test for inclination error’. Geophysical Journal International, 119 (3). pp. 1014-1015. ISSN 0956-540X

Hodych, Joseph P. and Buchan, Kenneth L. (1994) Early Silurian palaeolatitude of the Springdale Group redbeds of central Newfoundland: a palaeomagnetic determination with a remanence anisotropy test for inclination error. Geophysical Journal International, 117 (3). pp. 640-652. ISSN 0956-540X

Hodych, Joseph P. and Bijaksana, Satria (1993) Can remanence anisotropy be used to detect paleomagnetic inclination shallowing due to compaction? A case study using Cretaceous deep-sea limestones. Journal of Geophysical Research: Solid Earth , 98 (B12). pp. 22429-22441. ISSN 2169-9356

Hodych, Joseph P. (1989) Limestones of western Newfoundland that magnetized before Devonian folding but after Middle Ordovician lithification. Geophysical Research Letters, 16 (1). pp. 93-96. ISSN 1944-8007

Hodych, Joseph P. and Kristjansson, L. (1975) Simple ballistic magnetometer. American Journal of Physics, 43 (5). pp. 465-466. ISSN 0002-9505

This list was generated on Thu Mar 21 16:31:37 2019 NDT.